# SDR TRAX200600605

- Difficulty date: August 8, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Aircraft time: 17,790 hours, 14,862 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER GEAR EXTENDED STEER INOP MESSAGE CYCLED SWITCH MESSAGE CLEARED.  TOWER DECLARED EMERGENCY.
